# SDR R61A201203240201

- Difficulty date: March 24, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 19027151003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND ECS BRACKET CRACKED, EMERGENCY RAM AIR VALVE. MX REMOVED AND REPLACED ECS BRACKET IAW EMB 190 SRM 51-40-02, 51-41-01. PN 190-27151-003.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
